# SDR R7MR32996

- Difficulty date: August 25, 2000
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 411120001
- Condition: Warped
- Location: Gas Producer
- Part time: 866 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WARPAGE.  REPLACED WITH NEW UNIT,  CORRECTED PROBLEM.
